Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Child with headache, vomiting, nose bleeding. No migraine. What could be reason?

My 13 Yrs old niece was complaining abt severe Headache and continuous vomiting for last 1 month. Now nose bleeding started severely. Initially doctors considered it as Migraine . All tests including CT, MRI (brain), Liver tests are normal and all other parameters seems to be normal. ENT & Eye reports also came normal. Neuro Physician and Neuro Psychiartist are finding no fault. Please help........
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Headache, vomiting and nose bleeds are a sign of viral infection and you should treat it accordingly. I also think that you should properly hydrate your girl and take enough rest as well as sleep to make this condition better sooner. If nothing is helping and things are getting worse, and ENT examination may be helpful.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor